# SDR 06FDEA1371

- Difficulty date: April 11, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support
- Part number: AEA7051501
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR REPLACEMENT LEFT PILLOW BLOCK ATTACHMENT BOTTOM MATING SURFACE FOUND CORRODED.  COMPLIED WITH FEDEX EA 1-5340-95821 FUSELAGE CENTER LANDING GEAR LT TRUNNION SUPPORT FITTING CORROSION REMOVAL AND REPAIR.
